# SDR UIEA2021030100429

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,154 hours, 21,147 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 2011010438
- Condition: Malfunctioned
- Location: Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START HAD R ENGINE BLEED OFF EICAS MSG WITH 0 PRESSURE SHOWN ON GAUGE. ADVANCED THROTTLE TO 35% N1 WITH NO PRESSURE SHOWING.( REMOVED FAULTING PRVC AS INDICATED BY AIR SUPPLY MODULE AND INSTALLED NEW PRVC IAW B767 AMM 36-11-19. OPS CHECK GOOD. BLEED LIGHT OFF, GOOD ENGINE PNEUMATIC PRESSURE.
